×

zbMATH — the first resource for mathematics

Corrigenda to “Permutation polynomials over finite fields from a powerful lemma”, “Further results on permutation polynomials over finite fields”, “Permutation polynomials of the form \(L(x) + S_{2k}^a + S_{2k}^b\) over \(\mathbb{F}_{q^{3k}}\)”. (English) Zbl 1297.11150
Summary: We correct a condition in [Finite Fields Appl. 17, No. 6, 560–574 (2011; Zbl 1258.11100)], three typos in [Finite Fields Appl. 27, 88–103 (2014; Zbl 1297.11148)] and a few typos in [Finite Fields Appl. 29, 106–117 (2014; Zbl 1297.11149)].

MSC:
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yuan, P.; Ding, C., Permutation polynomials over finite fields from a powerful lemma, Finite Fields Appl., 17, 560-574, (2011) · Zbl 1258.11100
[2] Yuan, P.; Ding, C., Further results on permutation polynomials over finite fields, Finite Fields Appl., 27, 88-103, (2014) · Zbl 1297.11148
[3] Yuan, P.; Ding, C., Permutation polynomials of the form \(L(x) + S_{2 k}^a + S_{2 k}^b\) over \(\mathbb{F}_{q^{3 k}}\), Finite Fields Appl., 29, 106-117, (2014)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.